loading... close

My first chemo yesterday and therm the neulasta shot this morning. Anyone get flushed after neulasta. No fever but face is flushed and arm around shot site.

Connie Logan Profile
Asked by

anonymous

Stage 2B Patient almost 8 years
 
  • Diana Foster Payne Profile
    anonymous
    Stage 4 Patient
    I never experienced flushing myself but one of the other ladies might have. Have you called your Oncologist's office?
    almost 8 years Comment Flag
  • K G Profile
    anonymous
    Survivor since 2011
    I got flushed the day after chemo-not from neulesta. It got better with time
    almost 8 years Comment Flag
  • shen cruces Profile
    anonymous
    Stage 3A Patient
    I took Claritin with my neupogen shots which helped greatly with my side effects. I would definitely call you nurse/doc about it.
    almost 8 years Comment Flag
  • vicki e Profile
    anonymous
    Stage 2B Patient
    The cortisone they give with chemo will also cause flushing. Goes away after a few days
    almost 8 years Flag
    • Wendy DeLong Profile
      anonymous
      Learning About Breast Cancer

      Yes the steroids had this effect on me as well. However after a couple days I did have body aches in my neck, shoulders, and back.... Flu like.... From the neulasta. I'm done with AC and start taxol Thursday. Good luck to you :)

      almost 8 years Flag

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 3

Breast cancer affects one out of every eight women in their lifetime.

spread the word